Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cisco21

Chest Pain ADVICE!

Recommended Posts

Hey guys, 

I have been taking accutane for 8 days now, and the last 3 days i have been experiencing stinging chest pain around my heart. I called my dermatologist today to tell them and they said "stop taking accutane, and go to the ER". Just got out of the ER, and all tests say my heart and I am fine. The doctor thinks I tore something in my chest wall, which is causing me pain and most likely not the accutane.... My dermatologist is now closed till Monday. I am getting my blood tested tomorrow to make sure all my liver levels are okay since the dermatologist also said to do that but I won't get results till Monday. So should I wait till Monday or continue taking my accutane pills? I still have doubts that accutane is causing my chest pain but the ER knows best i assume... 

Share this post


Link to post
Share on other sites

STOP THE MEDICATION FOR YOUR OWN SAFETY. It is Accutane that is causing it, im sure. Trust me on this. The drug can damage you in a lot of harmful ways and wreck your body in ways you can't imagine.

Cheers.

Edited by Washer

Share this post


Link to post
Share on other sites

I went on Accutane last year,  and had insane tendinitis in my Achilles tendon that lead to the growth of bone spurs on my heels,  which are painful and permanent.
 I was extremely active and do advanced calisthenics regularly.  I stopped my treatment after 3 months (one month of full dosage).
A month after I stopped I began working out again,  and I began to feel a tightness in my sternum.
It's developed into severe and chronic chest pain and I can no longer perform many of the moves in calisthenics (dips in particular).  If you're noticing pain in your joints, or soft tissue,  don't push through it.

I'm  28, male,  and my acne returned. Accutane is the worst and has ruined and prevented me from doing the things I love..

If you're experiencing soft tissue or joint pain, it is NOT worth it.

Edited by lucleax
Clarification

Share this post


Link to post
Share on other sites

No don't stop the medication & do NOT take advice from anyone on this site. Contact your dermatologist or even seek medical help. Continue the medication under you see a professional.

Share this post


Link to post
Share on other sites

You know what? - His dermatologist will just tell him to continue the treatment even if he was bleeding out of both his eyes right in front of him/her. That is how it is now a days and it only gets worse. Everybody in the medical industry is ignorant to the point of it being extreme and it really saddens me since I know that a lot of people suffer because of them - including ME who took Accutane 6 years ago and still suffer persistent side effects to this day which in many ways makes my life not so fun to live, remember that.

The ONLY people he should take advice from and listen to is the people who have used Accutane in the past. Doctors don't know how the drug works and interferes with the body + the long, long list of potential LONG TERM side effects it can cause. The drug can wreck your body and mind in so many ways you can't imagine and the side effects can show up years after you have stopped the drug, just to say.

Dermatologists and modern doctors are a fucking scam. All they care about is your money. Don't listen to them please - they'll only fuck you up.

and Cisco, please stop taking Accutane. Its for your own best I'm telling you this, mate. It's not worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×